# SDR IPXA2015050588692

- Difficulty date: May 5, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,636 hours, 6,905 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Insulation
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR SLIDE LEVER DISARM PIN DOES NOT FIT IN ALL THE WAY, REPOSITIONED DOOR INSULATION.  OPS CKS GOOD.
